# SDR DALA2016040602723

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 49,140 hours, 28,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 196-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB, BS 196-200.  REPAIRED IAW SRM 51-11-01.
